Recently, my witch doctor and I decided to change up my meds, removing Paxil from the blend and doubling up on the Wellbutrin. This has helped in some ways, but made things more difficult in others. This is to be expected, but I wonder how long it’s going to last–is this a temporary adjustment or a permanent result of the new blend?
Basically, the problem is that I’m not able to really focus during the normal daylight hours on getting work done like I used to. Before, I’d get up at 8 AM, sit down and start concentrating on things. Now, my head just feels fuzzy, well until noon, or even longer some days.
Now, what’s interesting is that around 10 PM until about 4 AM, I feel like I used to from 8 AM to 2 PM. Before, 3 PM was my low point and I’d often feel like passing out. Before, I used to get to bed around midnight and get up around 8 AM, and it worked really well. These days, I’ve been getting to bed around 4 AM, and fighting hard to wake up around 9 AM, feeling quite sleep deprived.
Don’t get me wrong, I have no problems going to sleep at midnight like I used to, but that means only being awake for 2 hours of my “peak brain time” vs. the 6+ hours I had before. When I stay up late, even though my brain is in the sweet spot, I’m exhausted and struggle to stay awake.
It’s only been a few weeks since the change in the meds, so I’m going to see if things start to get back to normal. Obviously, if it’s still an issue when I have my next appointment, it’ll be a major focus of the visit, but for now, I’m trying to be patient. But, it has become extra-difficult to get serious work done, and now is totally not the time given the new gig I recently started. (I’ll write more about that, in another entry.)